MAUDE Adverse Event Report: RESPIRONICS, INC. ESSENCE WITH SSD & SSR; COMPRESSOR/NEBULIZER

RESPIRONICS, INC. ESSENCE WITH SSD & SSR; COMPRESSOR/NEBULIZER
Model Number 1100312
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user reported the device innospire essence with the allegation of shutting off.The manufacturer received the device for investigation.The technician confirms the device not powering on, damaged power cord.They found medium amounts of contamination: dirt, dust, debris, and hair inside the device.The evidence of device being used without npc filter installed eventually contaminates throughout the npc filter port on and inside the motor/pump.Also, a loose eccentric subassembly oil cap has separated enough to start leaking oil.There was no patient harm or injury.The manufacturer concludes that no further action is necessary at this time.

Brand Name
ESSENCE WITH SSD & SSR
Common Device Name
COMPRESSOR/NEBULIZER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17959267
Report Number2518422-2023-27120
Device Sequence Number7007048
Product Code CAF
UDI-Device Identifier00383730001821
UDI-Public00383730001821
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100312
Device Catalogue Number1100312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date10/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown